MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92513
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a postoperatively fractured corail hip stem, unknown side.Hip cup and hip inlay were competitor products patient had previously been revised on (b)(6) 2024.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that: 1.Can you confirm what is the allegation against *hueftkopf keramik 12/14 st (1) (st) 9111122 biolox chargennummer 2365942 ? -> no there has been no allegation.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).His report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: hcp is reporting a fractured corail hip stem unknown side.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device found that the hip femoral stem corail presents sings of organic material and what appears to be bone ingrowth adhered to the fixation surface.Additionally the device was fractured from the neck section, the fractured fragment was returned assemble with the femoral head.The majority of the fracture surface exhibited fatigue characteristics, which is consistent with clearly a low stress high cycle fatigue.There is no indication that a material or manufacturing issue has caused or contributed to the reported event.However, a definite root cause cannot be established due to there being multiple factors that may influence implant failure.Consideration must be given to all potential influences including but not limited to surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.A manufacturing record evaluation was performed for the finished device [3l92513 / 5021531] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was confirmed as the observed condition of the corail2 std size 13 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 19/01/2010.3) any anomalies or deviations identified in dhr: none.4) expiry date: december 2014.5) ifu reference: w90942.Device history batch: null.Device history review: 1) quantity manufactured: (b)(4).2) date of manufacture: 19/01/2010.3) any anomalies or deviations identified in dhr: none.4) expiry date: december 2014.5) ifu reference: w90942.H11 additional narrative: added: d10 (concomitant), h4.Corrected: d3, d4 (expiry date, primary udi number), g1 (manufacturing site name), h3.

Brand Name
CORAIL2 STD SIZE 13
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21536463
Report Number1818910-2025-03539
Device Sequence Number7857576
Product Code LZO
UDI-Device Identifier10603295168799
UDI-Public(01)10603295168799(17)141205(10)5021531
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2014
Device Catalogue Number3L92513
Device Lot Number5021531
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer03/11/2025
03/27/2025
05/15/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/13/2025
03/28/2025
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HIP BA BIO 28MM 12/14 + 5.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale